I been taking the pill since Nov 8. I'm a little nervous because me and my fiancee have been sexual active constantly, over the course of week's. I got my first period on December2nd , my 3day cycle ended and we continued to have intercourse i know that usually after a females period she can easily get pregnant. I was wondering if the pill is still in full infect or if I'm pregnant. We don't want to have a child this early. I've also been throwing up and having really bad headaches i can't sleep for the most part. Can anybody relate?
Forget the stuff you know, that only applies without pills. If you take the pills correctly you have less than a 1% risk of pregnancy. That is all the time, it makes no difference what part of your cycle. See your dr for your headaches you may need to change the pills, but headache is not a sign of pregnancy.
Lae; please follow Kaismama advice; really sounds to me you are over thinking all of this and it is common for a headache to cause throwing up if its bad enough and you are worring to much take your pills just as it says and you have next to no chance of pregnancy. but your over thinking everything. Chuck1957 See your doctor write down your questions so they get asked and you don't forget. all should be okay.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2013 • 2 answers
Posted 25 Jul 2013 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 13 Jan 2016 • 0 answers
Posted 19 Sep 2016 • 1 answer